# SDR QXEA2018031600090

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170006657
- Aircraft time: 2,519 hours, 1,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED A 2.5 - 3 FOOT SECTION OF THE EMERGENCY LIGHT STRIP ON THE FLOOR JUST AFT OF THE BULKHEAD DID NOT CHARGE.  REMOVED FROM SERVICE.  REMOVED THE LT FORWARD SECTION EMERGENCY LIGHT IAW AMM 33-50-21-000-801. INSTALLED A NEW LIGHT IAW AMM 33-50-21-400-801.  OPS TESTED GOOD.  RETURNED TO SERVICE.
